Bayesian estimation of Lomax distribution under type-II hybrid censored data using Lindley's approximation method
by Sanjay Kumar Singh; Umesh Singh; Abhimanyu Singh Yadav
International Journal of Data Science (IJDS), Vol. 2, No. 4, 2017

Abstract: In this paper, we have discussed the estimation procedure for two parameter Lomax distribution under Type-II hybrid censoring scheme. The maximum likelihood estimation (MLE) and Bayes estimation for the parameters and reliability characteristics have been considered. The Lindley's approximation technique has been used to obtain the Bayes estimates. The performances of the Bayes estimators are compared with the corresponding maximum likelihood estimators (MLEs) in term of their mean square error (MSE). Finally, a real dataset has been used to illustrate the discussed methodology.

Online publication date: Tue, 14-Nov-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Data Science (IJDS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email